# SDR SWAA2019091036702

- Difficulty date: August 29, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED AT BS 500C+8-10 TO BS 520, LBL 25.  REPAIRED SEAT TRACK IAW SRM & DWG.
